# SDR N6WA2025061901

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N526GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10129
- Aircraft time: 43,283 hours, 34,095 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R EMERG DOOR CAUTION MSG.  AS PER TELECOM WITH MXC DEFERRED R EMER DOOR CAUTION MSG IAW MEL 52-70-03 CAT C OCN 70092044
